# SDR AALA201704199012

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 10,293 hours, 1,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT AT SEAT 9D INOP. REMOVED AND REPLACED FWD EMERGENCY LIGHT AT SEAT 9D IAW CMM 25-02-67 ESO 21376. OPS CKD OK. THE AIRCRAFT WAS NOT GROUNDED.
